# SDR SWAA2017072515210

- Difficulty date: June 26, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0559
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INTERIOR RIB CRACKED AT HSS 175.5, LOWER FORWARD AREA.   REPAIRED RIB IAW EA.
